Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Two Additions to Positive Implication

A. N. Prior
The Journal of Symbolic Logic
Vol. 29, No. 1 (Mar., 1964), pp. 31-32
DOI: 10.2307/2269765
Stable URL: http://www.jstor.org/stable/2269765
Page Count: 2
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32